# SDR AWXA200700004

- Difficulty date: January 2, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,062 hours, 44,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - AFT FUSELAGE EXTERIOR SKIN CRACKED, BS 920 S23L, FWD OF A PREVIOUS REPAIR.  REPAIRED AFT FUSELAGE EXTERIOR SKIN, BS 920 S23L IAW AWA ER 03-5361-07002-SS1.
